# SDR 20000504SH031

- Difficulty date: April 6, 2000
- Submitted: May 4, 2000
- Operation: General aviation
- Aircraft: N9204Y
- Make and model: Hughes 369E
- Aircraft serial: 0532E
- System (JASC): 6710 · Main Rotor Control
- Part: Control Rod
- Part number: 369A70099
- Condition: Loose
- Location: Collective
- Part time: 1,688 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE ROD END ON TOP OF THE COLLECTIVE MIXER CONTROL ROD WAS FOUND MOVING.  THE JAM NUT ON THE ROD END WAS TIGHT.  FURTHER INSPECTION REVEALED THE THREADED INSERT THE ROD END SCREWS INTO WAS LOOSE IN THE CONTROL ROD ITSELF.  AFTER REMOVAL OF THE CONTROL ROD FROM THE AIRCRAFT FOR REPLACEMENT, IT WAS FOUND TO CONTAIN WATER THAT HAD APPARENTLY CENTERED THE TUBE AROUND THE LOOSE INSERT.  THIS IS THE SECOND INCIDENCE OF FINDING A LOOSE INSERT IN A COLLECTIVE MIXER CONTROL ROD.  (X)
